# SDR AALA200800279

- Difficulty date: February 10, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 32,658 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EZE - EMERGENCY LIGHTS AT AFT COACH CLASS INOPERATIVE.  FOUND SEAT 34C LIGHT SHORTED AND POWER SUPPLY 3R FUSE OPENED.  INSTALLED NEW FUSE AND REPLACED LAMP AT SEAT 34C FOR EMERGENCY LIGHTS AT AFT COACH CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
